Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 4, 2011, 10:41 PM CDT for Forrest County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 10:41 PM CDT (03:41 UTC)
- Expired
- Aug 4, 2011, 11:10 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Forrest County, MS
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
121
WWUS84 KJAN 050341
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT THU AUG 4 2011
MSZ073-074-050410-
LAMAR MS-FORREST MS-
1041 PM CDT THU AUG 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MAXIE AT 1041 PM CDT...MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3091 8935 3100 8935 3100 8941 3098 8943
3097 8947 3100 8949 3101 8952 3116 8958
3120 8914 3091 8913 3090 8914 3091 8934
TIME...MOT...LOC 0341Z 066DEG 15KT 3095 8925
$$
DLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 4, 10:15 PM CDT, 26 minutes earlier.
Area forecast discussion, Aug 4, 10:15 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1015 PM CDT THU AUG 4 2011
.UPDATE...UPDATED FORECAST EARLIER TO CANCEL THE SEVERE THUNDERSTORM
WATCH. OUR NORTHEAST AND EAST CENTRAL ZONES SAW SOME RELIEF FROM THE
OPPRESSIVE HEAT THIS AFTERNOON AND EVENING IN THE FORM OF SHOWERS
AND THUNDERSTORMS. MUCH OF THE ACTIVITY HAS DISSIPATED BUT THERE
WERE A FEW REMAINING STORMS OVER SOUTHEAST MISSISSIPPI. THE
THUNDERSTORMS PUT OUT AN OUTFLOW BOUNDARY CURRENTLY MOVING INTO THE
SOUTHWEST HALF OF THE CWA THAT MEASURED A WIND GUST OF 35 TO 40 MPH
IN CENTRAL MISSISSIPPI AS IT MOVED THROUGH. NO OTHER STRONG TO
SEVERE WEATHER IS EXPECTED THE REMAINDER OF THE NIGHT. THERE WILL BE
A CHANCE AGAIN FRIDAY FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT AND MAINLY OVER THE EAST HALF OF THE AREA. THE
THUNDERSTORM ACTIVITY KNOCKED TEMPERATURES ACROSS NORTHEAST AND EAST
CENTRAL DOWN INTO THE LOWER 70S. THERE WAS STILL QUITE A BIT OF
CLOUD COVER ACROSS THE AREA. TEMPERATURES WILL REMAIN WARM IN THE
WEST AND AREAS THAT MISSED THE RAIN BUT OVER NIGHT LOWS WERE
ADJUSTED WHERE THE RAIN FELL. THE CURRENT EXCESSIVE HEAT WARNINGS
AND HEAT ADVISORIES WERE LEFT IN EFFECT THROUGH FRIDAY. /22/
&&
.AVIATION...WIND GUSTS TO 40MPH OUT OF THE NORTHEAST WERE BEING
OBSERVED WITH AN OUTFLOW BOUNDARY MOVING ACROSS THE SOUTHWEST HALF
OF THE AREA. THE REMAINING THUNDERSTORM ACTIVITY IN THE SOUTHEAST
WILL DISSIPATE BY 06Z. A LARGE AREA OF MID AND HIGH LEVEL CLOUDS
ASSOCIATED WITH THE EARLIER THUNDERSTORM ACTIVITY WILL TAKE MOST OF
THE NIGHT TO DISSIPATE. THIS WILL HINDER FOG DEVELOPMENT AND VFR
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS MOST OF THE AREA. MVFR
VISIBILITIES WILL BE POSSIBLE FROM 09Z-13Z FRIDAY ACROSS THE EAST
WHERE MOST OF THE RAIN FELL. VFR CONDITIONS SHOULD PREVAIL FRIDAY
ALTHOUGH ADDITIONAL THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND
EVENING WILL BE POSSIBLE AND MAINLY IN THE EAST. /22/
&&
.PREV DISCUSSION... /ISSUED 430 PM CDT THU AUG 4 2011/
..DANGEROUS HEAT STRESS CONTINUES FOR THE ARKLAMISS...
SHORT TERM...EXCESSIVE HEAT WARNINGS WILL CONTINUE ACROSS THE
REGION THROUGH THE OVERNIGHT HOURS. CURRENT AFTERNOON HEAT INDICES
HAVE CLIMBED NEAR 110 DEGREES AT MANY LOCATIONS...HIGHER AT SOME NRN
SITES. OVERNIGHT LOWS WILL HANG IN THE MID TO UPPER 70S IN MOST
AREAS AND WILL REMAIN NEAR 80 AT SOME DELTA LOCATIONS...OFFERING
LITTLE IN THE WAY OF RELIEF FROM TODAYS HOT CONDITIONS. STRONG HIGH
PRESSURE WILL CONTINUE INTO THE WEEKEND...CENTERED JUST WEST OF THE
FORECAST AREA AND EDGING EVER SO SLIGHTLY TO THE WEST WITH TIME.
GRADUALLY DECREASING SUBSIDENCE WILL RESULT IN GRADUALLY COOLER
925/850 MB TEMPS EACH DAY BUT...EVEN WITH SLIGHTLY COOLER
READINGS...WEATHER CONDITIONS WILL BE UNUSUALLY HOT. THE CURRENT
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH 7AM FRIDAY MORNING IN
CONSIDERATION OF WARM OVERNIGHT LOWS. THE WARNING WILL CONTINUE FOR
AREAS ALONG AND WEST OF I-55 TOMORROW WHERE THE EFFECTS OF RIDGING
TO OUR WEST WILL BE MOST PRONOUNCED. AS LOW LEVEL TEMPS VERY SLOWLY
BEGIN TO DECREASE...ALTHOUGH STILL VERY WARM...AND ISOLATED TO
SCATTERED CONVECTION DEVELOPS DURING THE DAY...A HEAT ADVISORY WILL
REMAIN IN PLACE FOR AREAS EAST OF I-55 THROUGH FRIDAY
THE TRACK OF WEAK WAVES THAT PIVOT AROUND THE ERN FRINGES OF THE
RIDGE WILL ALSO BEGIN TO SHIFT WWD INTO OUR AREA AND WILL PRODUCE
SUFFICIENT FORCING TO MAINTAIN A CHANCE OF CONVECTION...ESPECIALLY
OVER OUR ERN ZONES. THE POTENTIAL FOR OVERNIGHT MCS DEVELOPMENT
EXISTS WITH THIS PATTERN AND THE REMAINS OF EVENING CONVECTION THAT
DEVELOP ALONG THE WEAK SURFACE BOUNDARY NEAR THE NRN MS BORDER COULD
POSSIBLY DRIFT INTO NRN PARTS OF THE FORECAST AREA. CURRENT
INDICATIONS ARE THAT NIGHTTIME CONVECTION WILL REMAIN TO OUR NORTH
BUT WILL PAINT A SLIGHT CHANCE OF PRECIP IN THE N/NE
OVERNIGHT...KEEPING THE BEST CHANCES OF THUNDERSTORMS DURING THE
AFTERNOON AND EARLY EVENING. DEEP MOISTURE CONTINUES OVER THE AREA
AND 850 MB MOISTURE...ALONG WITH PWATS...WILL BE ON THE INCREASE
OVER THE NEXT COUPLE OF DAYS. ALTHOUGH THE UPPER RIDGE CENTER WILL
DRIFT TO THE WEST AND WEAK UPPER TROUGHING WILL SLOWLY DEVELOP TO
OUR E/SE...UPPER RIDGING WILL REMAIN STRONG ENOUGH TO MAINTAIN HOT
CONDITIONS ACROSS THE REGION. WITH HIGH DAYTIME TEMPERATURES AND
PRECIPITABLE WATER VALUES SITTING AROUND OR ABOVE 2 INCHES ANY
CONVECTION THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE
WITH DAMAGING WINDS.
MAV POPS LOOK TOO DRY FOR FRIDAY...CONSIDERING THE OUTLIER SOLUTION
OF THE GFS COMPARED TO OTHER MODELS...AND WERE INCREASED ACROSS THE
AREA. MODEL CONSENSUS IS FOR INCREASING RAIN CHANCES SATURDAY...THE
GFS ENSEMBLE AVERAGE MOS OFFERING A MORE REASONABLE SOLUTION TO
DAYTIME AND OVERNIGHT RAIN CHANCES FOR THE AREA...MAV MOS LOOKING
TOO DRY DURING THE DAY AND TOO WET OVERNIGHT. /03/
LONG TERM...FOR THE SUN-THU PERIOD...HOT/HUMID CONDITIONS WILL
REMAIN...BUT OVERALL TEMPS DO NOT LOOK TO BE AS EXTREME AS THE
CURRENT STRETCH WE ARE IN. ADDITIONALLY...SLIGHTLY BETTER PRECIP
POTENTIAL WILL EXIST WHICH WOULD BRING SOME RELIEF TO THE AREAS THAT
RECEIVE ANY.
THE PATTERN OVER THE WEEKEND WILL STILL BE ONE WITH THE UPPER RIDGE
CENTERED TO THE NW OF THE REGION. HOWEVER...BY THIS TIME IT WILL BE
IN A WEAKER STATE AS HEIGHT VALUES WILL BE LOWERING TO 591-593 DM.
THIS SHOULD SUPPORT LESS HOT CONDITIONS AND SOME INCREASE IN PRECIP
POTENTIAL. STILL...THERE WILL BE RESIDUAL EFFECTS FROM THE PREV HOT
WEEK AND TEMPS SHOULD RANGE FROM 95-100 WITH THE HOTTEST READINGS
OVER THE WESTERN HALF. THESE ABV NORMAL TEMPS WILL COMBINE WITH HIGH
SFC MOISTURE AND THE AREA WILL LIKELY CONTINUE TO BE UNDER AT LEAST
A HEAT ADV. THE WEAKENING RIDGE WILL ALLOW A COUPLE DISTURBANCES TO
IMPACT THE AREA WITH SOME SLIGHT COOLING OF MID LEVEL TEMPS. THIS
WILL COMBINE WITH THE VERY WARM LOWER LEVELS AND PROVIDE STEEP LAPSE
RATES AND HIGH INSTABILITY. DUE TO THIS...ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BE STRONG/SVR AND WILL CONTINUE TO WORD
THIS RISK IN THE HWO. THE NE/E HALF WILL HAVE THE BEST CHANCES OF
RAIN THIS WEEKEND.
FOR THE WEEKDAY PERIOD...THE CENTER OF THE UPPER RIDGE SLIDES MORE
WESTWARD AND KEEPS OUR REGION IN THE WEAKNESS AND UNDER A NW FLOW
REGIME. THE LOWER LEVELS WILL GENERALLY REMAIN IN A WESTERLY FLOW
PATTERN AND THIS WILL SUPPORT THE CONTINUED ABV NORMAL TEMPS EACH
DAY. GFS GUID INDICATED THIS...BUT WAS STILL THE LOWER MEMBER OF THE
ENSEMBLE SUIT. DUE TO THIS...OPTED TO LEAN TOWARD THE ENSEMBLE MEAN
TEMPS AND RAISE HIGHS A COUPLE DEGREES...ESPECIALLY ACROSS THE WEST
WHERE THEY HAVE BEEN THE DRIEST/HOTTEST SO FAR THIS SUMMER. AS FOR
PRECIP...CHANCES WILL BE NEAR TO JUST ABOVE NORMAL DURING THIS
PERIOD AS THE LOWER MID LEVEL HEIGHTS AND NW FLOW REGIME WILL
SUPPORT BETTER RAIN CHANCES. THE EASTERN HALF WILL HAVE THE BEST
CHANCES EACH DAY. THERE WILL ALSO BE A RISK FOR A MCS COMPLEX OR TWO
AS BOTH THE GFS/EURO ARE INDICATING A FEW POTENT WAVES WITH
RELATIVELY STRONG FLOW MOVING THROUGH THIS PATTERN. TIMING THIS IS
VERY DIFFICULT AND WILL JUST FOLLOW GUID POPS DURING THIS TIME. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 78 100 78 99 / 6 17 12 23
MERIDIAN 76 98 75 97 / 13 22 18 28
VICKSBURG 77 100 77 99 / 5 11 9 13
HATTIESBURG 78 99 76 98 / 12 18 17 28
NATCHEZ 76 97 77 96 / 5 10 9 13
GREENVILLE 80 101 79 100 / 10 17 9 10
GREENWOOD 78 101 77 99 / 10 26 11 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR MSZ028>033-
037>039-044>046-050>052-055>058-063>066-072>074.
HEAT ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR MSZ028>033-
037>039-044>046-050>052-055>058-063>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR MSZ018-019-
025>027-034>036-040>043-047>049-053-054-059>062.
LA...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR LAZ007>009-015-
016-023>026.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR ARZ074-075.
&&
22/03/CMEHazardous weather outlook, Aug 4, 10:06 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1006 PM CDT THU AUG 4 2011 MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-060315- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON- SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 1006 PM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT THROUGH FRIDAY NIGHT SOME OF THE AREA THAT RECEIVED RAIN TODAY WILL EXPERIENCE SOME BRIEF RELIEF FROM THE HEAT TONIGHT...BUT ELSEWHERE HOT AND HUMID CONDITIONS WILL PERSIST THROUGH FRIDAY WITH AN EXCESSIVE HEAT WARNING IN EFFECT TONIGHT FOLLOWED BY A HEAT ADVISORY FRIDAY. ADDITIONAL RAINFALL CHANCES FRIDAY MAY HOLD HEAT INDICES FROM 105 TO 110. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. MOST OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY UPDATED HEAT RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE EACH AFTERNOON AND EVENING SATURDAY AND SUNDAY. MOST OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053-054-059>062-060315- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 1006 PM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT THROUGH FRIDAY NIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH FRIDAY AS DANGEROUS LEVELS OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA WITH HEAT INDICES ABOVE 110. LITTLE TO NO RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS OVERNIGHT LOWS ONLY FALL INTO THE UPPER 70S AND LOWER 80S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY UPDATED HEAT RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE EACH AFTERNOON AND EVENING SATURDAY AND SUNDAY. MOST OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Aug 4, 7:42 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 5 NW ACKERMAN 33.36N 89.23W
08/04/2011 CHOCTAW MS EMERGENCY MNGR
MULTIPLE TREES WERE DOWNED ACROSS CHOCTAW COUNTY.
&&
DLSpecial weather statement, Aug 4, 7:47 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 747 PM CDT THU AUG 4 2011 MSZ046-050115- KEMPER MS- 747 PM CDT THU AUG 4 2011 ...STRONG THUNDERSTORMS MOVING ACROSS KEMPER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF BLUFF SPRINGS AT 747 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3291 8888 3291 8860 3270 8859 3272 8888 TIME...MOT...LOC 0047Z 174DEG 10KT 3285 8874 DL
Special weather statement, Aug 4, 8:07 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
807 PM CDT THU AUG 4 2011
MSZ051-052-050150-
NEWTON MS-LAUDERDALE MS-
807 PM CDT THU AUG 4 2011
...STRONG THUNDERSTORMS MOVING THROUGH MERIDIAN...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR LITTLE ROCK TO TOOMSUBA AT 807 PM
CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN LAUDERDALE AND EASTERN NEWTON COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3223 8843 3224 8918 3257 8903 3258 8872
3257 8838
TIME...MOT...LOC 0107Z 023DEG 8KT 3246 8896 3237 8846
DLLocal storm report, Aug 4, 8:28 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 WNW FORESTDALE 32.80N 89.00W
08/04/2011 E50.00 MPH NESHOBA MS EMERGENCY MNGR
TREE DOWNED BY STRONG OUTFLOW WINDS AT MS HIGHWAY 482 AND
COUNTY RD 759.
0810 PM TSTM WND GST DIXON 32.67N 89.22W
08/04/2011 E50.00 MPH NESHOBA MS EMERGENCY MNGR
TREE DOWNED BY STRONG OUTFLOW WINDS ON COUNTY RD 339 NEAR
MS HIGHWAY 21
&&
DLLocal storm report, Aug 4, 10:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
08/04/2011 LOWNDES MS EMERGENCY MNGR
TREE DOWNED IN CITY OF CALEDONIA.
0505 PM HAIL COLUMBUS 33.51N 88.40W
08/04/2011 E0.25 INCH LOWNDES MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED IN COLUMBUS.
0700 PM TSTM WND DMG EUPORA 33.54N 89.28W
08/04/2011 WEBSTER MS EMERGENCY MNGR
NUMEROUS TREES DOWNED AROUND THE CITY OF EUPORA AND
WEBSTER COUNTY.
0715 PM TSTM WND DMG 6 S EUPORA 33.46N 89.28W
08/04/2011 CHOCTAW MS STORM CHASER
TREE FELL ON HOUSE
0725 PM TSTM WND DMG 5 NW ACKERMAN 33.36N 89.23W
08/04/2011 CHOCTAW MS EMERGENCY MNGR
MULTIPLE TREES WERE DOWNED ACROSS CHOCTAW COUNTY.
0755 PM TSTM WND GST 3 WNW FORESTDALE 32.80N 89.00W
08/04/2011 E50.00 MPH NESHOBA MS EMERGENCY MNGR
TREE DOWNED BY STRONG OUTFLOW WINDS AT MS HIGHWAY 482 AND
COUNTY RD 759.
0810 PM TSTM WND GST DIXON 32.67N 89.22W
08/04/2011 E50.00 MPH NESHOBA MS EMERGENCY MNGR
TREE DOWNED BY STRONG OUTFLOW WINDS ON COUNTY RD 339 NEAR
MS HIGHWAY 21
&&
DLSpecial weather statement, Aug 4, 10:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT THU AUG 4 2011
MSZ073-074-050410-
LAMAR MS-FORREST MS-
1041 PM CDT THU AUG 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MAXIE AT 1041 PM CDT...MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3091 8935 3100 8935 3100 8941 3098 8943
3097 8947 3100 8949 3101 8952 3116 8958
3120 8914 3091 8913 3090 8914 3091 8934
TIME...MOT...LOC 0341Z 066DEG 15KT 3095 8925
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:03 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Aug 4, 7:11 PM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha | 29 min |
| Aug 4, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 47 min |
| Aug 4, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 41 min |
| Aug 4, 7:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Aug 4, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 54 min |
| Aug 4, 8:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 43 min |
| Aug 5, 3:07 PM CDT | Special Weather Statement | JAN | Grenada | 28 min |
| Aug 5, 4:04 PM CDT | Special Weather Statement | JAN | Clay, Webster | 31 min |
| Aug 5, 4:16 PM CDT | Special Weather Statement | JAN | Lowndes | 29 min |
| Aug 5, 4:38 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
| Aug 5, 4:43 PM CDT | Special Weather Statement | JAN | Winston | 27 min |
| Aug 5, 4:56 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 29 min |
| Aug 5, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 62 min |
| Aug 5, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Winston | 54 min |
| Aug 5, 6:14 PM CDT | Special Weather Statement | JAN | Kemper | 31 min |
| Aug 5, 6:29 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.